# SDR SWAA2019040531411

- Difficulty date: April 4, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 23,330 hours, 10,138 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 141A2100
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD BULKHEAD CRACKED, MAIN GEAR WELL NEAR BOTH MAIN HYDRAULIC FILTERS. / REPAIR BULKHEAD PER SRM & EA.
